# SDR CALA2016110295890

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 75,301 hours, 28,319 cycles
- Engine: Iae V2527A5
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RUDDER HAS MULTIPLE LIGHTNING STRIKES LOCATED APPROX 79" UP FROM BOTTOM AND 12.5" FWD OF TRAILING EDGE.  PERMANENT REPAIR ACP IAW ECRA 5540-01464.
